American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55T99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] A. Lerario. Random matrices and the average topology of the intersection of two quadrics. Proc. Amer. Math. Soc. 143 (2015) 3239-3251.
Abstract, references, and article information   
View Article: PDF

[2] Stefan Papadima and Alexander I. Suciu. The spectral sequence of an equivariant chain complex and homology with local coefficients. Trans. Amer. Math. Soc. 362 (2010) 2685-2721. MR 2584616.
Abstract, references, and article information   
View Article: PDF

[3] Eric Babson and Dmitry N. Kozlov. Topological obstructions to graph colorings. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 61-68. MR 2029466.
Abstract, references, and article information   
View Article: PDF

[4] Ippei Ichigi, Hirofumi Nakai and Douglas C. Ravenel. The Chromatic Ext Groups $\Ext_{\Gamma(m+1)}^{0}(BP_{*},M_2^{1})$. Trans. Amer. Math. Soc. 354 (2002) 3789-3813. MR 1911522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Igor Kriz. A correction to ``Equivariant cohomology and lower bounds for chromatic numbers''. Trans. Amer. Math. Soc. 352 (2000) 1951-1952. MR 1665335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michele Intermont. An equivariant smash spectral sequence and an unstable box product. Trans. Amer. Math. Soc. 351 (1999) 2763-2775. MR 1621753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. G. Dwyer, D. M. Kan, J. H. Smith and C. R. Stover. A $\Pi$-algebra spectral sequence for function spaces . Proc. Amer. Math. Soc. 120 (1994) 615-621. MR 1169024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] I. Moerdijk and J.-A. Svensson. The equivariant Serre spectral sequence . Proc. Amer. Math. Soc. 118 (1993) 263-278. MR 1123662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Igor Kříž. Equivariant cohomology and lower bounds for chromatic numbers . Trans. Amer. Math. Soc. 333 (1992) 567-577. MR 1081939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Martin Bendersky and Sam Gitler. The cohomology of certain function spaces . Trans. Amer. Math. Soc. 326 (1991) 423-440. MR 1010881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. J. Benson and F. R. Cohen. Mapping class groups of low genus and their cohomology. Memoirs of the AMS 90 (1991) MR 1052554.
Book volume table of contents   

[12] David A. Blanc. A Hurewicz spectral sequence for homology . Trans. Amer. Math. Soc. 318 (1990) 335-354. MR 956029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jerzy Dydak and John J. Walsh. Cohomological local connectedness of decomposition spaces . Proc. Amer. Math. Soc. 107 (1989) 1095-1105. MR 991693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Selma Wanna. A spectral sequence for group presentations with applications to links . Trans. Amer. Math. Soc. 261 (1980) 271-285. MR 576875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Clint McCrory. Zeeman's filtration of homology . Trans. Amer. Math. Soc. 250 (1979) 147-166. MR 530047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1